# SDR ASAA2018011423163

- Difficulty date: January 14, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 38,710 hours, 11,748 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 2205C
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 47,726 hours, 16,640 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, WITH ENGINE ANTI-ICE SWITCHES ON, THE MASTER CAUTION AND THE ENGINE NR 1 COWL ANTI-ICE LIGHTS BRIEFLY ILLUMINATED JUST AFTER THE TOGA SWITCH WAS PUSHED.  ACFT GROUNDED.  REMOVED AND REPLACED THE ENGINE COWL ANTI-ICE VALVE. RAN ENGINE,  OPS CHECKED NORMAL.  NO LEAKS FOUND IAW AMM 30-21-11.
